Duke Mathematical Journal

Unending chess, symbolic dynamics and a problem in semigroups

Marston Morse and Gustav A. Hedlund

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 11, Number 1 (1944), 1-7.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077472364

Digital Object Identifier
doi:10.1215/S0012-7094-44-01101-4

Mathematical Reviews number (MathSciNet)
MR0009788

Zentralblatt MATH identifier
0063.04115

Subjects
Primary: 27.0X

Citation

Morse, Marston; Hedlund, Gustav A. Unending chess, symbolic dynamics and a problem in semigroups. Duke Math. J. 11 (1944), no. 1, 1--7. doi:10.1215/S0012-7094-44-01101-4. https://projecteuclid.org/euclid.dmj/1077472364


Export citation